<  Back to the Polytechnique Montréal portal

A decomposed Crouzeix-Raviart element for the finite element solution of the Navier-Stokes equation

François Bertrand, R. E. Hayes and Philippe A. Tanguy

Article (1991)

An external link is available for this item
Department: Department of Chemical Engineering
General Directorate
PolyPublie URL: https://publications.polymtl.ca/45036/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 13, no. 9)
Publisher: Wiley
DOI: 10.1002/fld.1650130902
Official URL: https://doi.org/10.1002/fld.1650130902
Date Deposited: 18 Apr 2023 15:26
Last Modified: 18 Apr 2023 15:26
Cite in APA 7: Bertrand, F., Hayes, R. E., & Tanguy, P. A. (1991). A decomposed Crouzeix-Raviart element for the finite element solution of the Navier-Stokes equation. International Journal for Numerical Methods in Fluids, 13(9), 1073-1083. https://doi.org/10.1002/fld.1650130902

Statistics

Dimensions

Repository Staff Only

View Item View Item